# SDR FDEA201605051473

- Difficulty date: May 5, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 84,291 hours, 29,022 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: ARC0269504
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WW PANEL ARC 0269-504 IS DELAMINATED, AREA MARKED NR 15 ON BOTTOM SIDE OF PANEL.  REPAIRED IAW SRM 51-71-00 VOL II  & PREPPED.  PAINTED IAW SRM 51-21-02.
